# SDR SWAA052253

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 57,679 hours, 53,867 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W4707420
- Condition: Chafed
- Location: Control Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, A LARGE ELECTRIC SPARK OCCURRED IN COCKPIT OVERHEAD PANEL AND SHOWERED CENTER CONSOLE WITH SPARKLER LIKE FRAGMENTS.  FOUND CHAFFED WIRE BUNDLE IN OVERHEAD PANEL, REPAIRED WIRE PER MM.
